MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111178
Medical Device Problem Codes Degraded (1153); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The clinical assessment states that based on the information currently provided and available, no harm or injury has been sustained and therefore further analysis of cause and/or contribution of the device to a serious injury or death is not applicable.The reporter notes pre-existing conditions of: respiratory failure, copd/asthma or other chronic lung disease, history of myocardial infarction or cardiac arrest, congestive heart failure, chronic oxygen dependency.Based upon the information provided, these conditions have been reviewed and assessed as unrelated to the device.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The clinical assessment states that based on the information currently provided and available, no harm or injury has been sustained and therefore further analysis of cause and/or contribution of the device to a serious injury or death is not applicable.The reporter notes pre-existing conditions of: respiratory failure, copd/asthma or other chronic lung disease, history of myocardial infarction or cardiac arrest, congestive heart failure, chronic oxygen dependency.Based upon the information provided, these conditions have been reviewed and assessed as unrelated to the device.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Additionally, a customer response update was received stating that upon further information, there were no particles found.This device and complaint should no longer be included in the recall.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP V30 AUTO
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20546107
Report Number2518422-2024-102725
Device Sequence Number18111177
Product Code MNS
UDI-Device Identifier00606959067936
UDI-Public(01)00606959067936
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1111178
Device Catalogue Number1111178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1957-2021
Patient Sequence Number1
Patient SexUnknown